I am extreamly sensitive to meds ect.........I am having a hard time with vitamin's and wondering if I should even bother with them.......they make me dizzy and nauseaus!! I took a B supplement Friday and within 4 hours I was whoozy and felt like vomiting.........YES I am eating a full meal before taking them. I also suffer from anxiety and they seem to make it worse when I thought they would do nothing or help...........I have also tried different bands.....I am F/39 and think I need to take something???
A very good vitamin to take is futurebiotics Antioxidant superfood.
It has so many impressive incredients.
Its 90 capsules.
They sell this in the Vitamin Shoppe and online.
Here's some of the incredients.
People do react differently. Just two days ago, it was reported that Britney Spears was running around Hollywood trying to find a doctor to give her a B-12 injection to raise her energy level before a performance. Her representative said the vitamins "keep your energy going." Britney then partied till 5 in the morning. Go figure. Anyway, the B vitamins are very important to take, especially for older people and people who don't eat much red meat.
The B vitamins use to make me shaky and have anxiety. They would make my heart speed up. My doctor said to keep taking them. He said that my body was not use to the surge of energy the B vitamins causing my body to have. I was always tired and sluggish. The B vitamins mafe me hyper and I was not use to that. My heart was pumping and I guess it wanted my body to get up and move but I was not use to energy. Reluctantly I keep taking them and after a few weeks I was fine and felt so much better. That was about 10 months ago and I still take them every day and have yet to have a jittery or anxious moment from them. I guess my body just had to adjust to them.
To much vitamin A gives me a supreme headache and of course high amounts of iron make my belly sick and give me black stools.
I too was having a hard time with vitamins. Along with one-a-day multi, I was taking B complex which was making my blood pressure go up, caused anxiety, and an increase in pulse. I had my doctor measure my B12 and it was about 10 percent over the normal range. I stopped taking the B complex and noticed my blood pressure go down and less anxiety, however I think my mood had worsened. Then I tried another brand of Multi with some beta carotine in it. It contained less concentration of 'B' vitamins and I also think the beta carotine in it had some kind of positive effect. I also take a calcium/magnesium supplement which seems to help regulate the heartbeat, but finding the right dose and combination of calcium and magnesium can be a challenge.
Also I'd like to add, that most multi-vitamins I have tried in the past either gave me insomnia, made me tired, or anxious. Thats how I wound up taking one a day. It was the lowest dose I could find. However the new multi I'm taking (allergy multi caps by Twinlab)seems more effective with less side effects. Also if you experience dizziness you should check your blood pressure. Off the subject, but not really off the subject, if you drink coffee especially that popular brand that starts with an 'S', watch your B vitamins and your coffee intake. Coffee can increase anxiety.
I usually cut my vitamins in half to avoid overdose. I know they say you flush out the excess, but I've noticed great results with going under or at the recommended amt as opposed to way over. I have had bad reactions to zinc. Gave me a severe stomach ache! Iodine also, causes me to breakout so I avoid anything with iodine added.
I just started taking a store-brand multi-vitamin with iron and minerals a couple of days ago, after testing low on many....today I had a severe case of, let's say, very very very loose stools. (sorry).
Do you think this was because of the multi (in particular, the minerals and iron). If so, is there an adjustment period for the GI system?
You could be sensitive to any of the vitamins or minerals as well as the dyes and fillers that the manufacturers insist on using. But to give something to start with, some of us are sensitive to magnesium, having exactly the symptoms you so delicately described. :-) I take a tiny amount of magnesium in powdered form, disolved in a little water. I don't take it everyday, because the "results" can be unpleasant.
Good luck tracking down what is disagreeing with your digestive system.